# SDR CA011012004

- Difficulty date: August 31, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Beech 1900C
- Aircraft time: 17,483 hours
- Engine: Pwa PT6A65B
- System (JASC): 2435 · Starter-Generator
- Part: Gcu
- Part number: 51538001A
- Condition: Failed
- Location: Lt Starter Gen
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT DEPARTED SMITHERS, THE LT GENERATOR KICKED OFF LINE FOLLOWED BY A FAINT ELECTRICAL ODOR. THEY RETURNED TO THE SMITHERS AIRPORT AND DEPLANED PASSENGERS. MAINTENANCE FOUND LT GENERATOR CONTROL UNIT TO BE EMITTING ODOR. IT WAS REPLACED ALONG WITH THE LT GENERATOR. THE SYSTEM TESTED NORMALLY AND THE AIRCRAFT DEPARTED WITH NO FURTHER INCIDENTS.
